MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPHERE - 18MM; PROSTHESIS, CHIN, INTERNAL

STRYKER ORTHOPAEDICS-MAHWAH SPHERE - 18MM; PROSTHESIS, CHIN, INTERNAL
Catalog Number 6327
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after sizing, the corresponding implant was opened but did not fit.Another implant of the same size was opened and used instead.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d2a.The reported event that the device did not fit could not be confirmed.Investigation of the returned device verified that the dimensions met specification and dhr review identified no manufacturing discrepancies.Available information indicates that the surgeon selected a smaller implant size during the procedure to achieve the desired fit.Except for a surgical delay of 5 to 10 minutes, no adverse consequences or medical intervention were reported.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
SPHERE - 18MM
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24510798
Report Number0008010177-2026-00025
Device Sequence Number10486567
Product Code FWP
UDI-Device Identifier07613252083405
UDI-Public07613252083405
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6327
Device Lot NumberJL2JL2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown